# SDR HNAA2016061700184

- Difficulty date: June 16, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 53,603 hours, 63,259 cycles
- System (JASC): 2437 · DC Indicating System
- Part: Monitor
- Condition: Defective
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN APU SHUTS DOWN A NEGATIVE LOAD DISPLAYED.  NO, HAD TO RETURN TO GATE, CX'D AFTER HEA.  RING SUSPECTED CONTACTOR WELDED, LATE ACFT.  VERIFIED APU GEN CONTACTOR IS NOT WELDED.  R & R DC POWER MONITOR IAW -8MM 24-31-05.  OPS CHECK GOOD.  OK FOR SERVICE.
